# SDR ASOA2013092309081

- Difficulty date: September 11, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 625 INTERCOSTAL CRACKED IN AFT EQUIPMENT BAY.  R & R INTERCOSTAL IAW SRM 51-40-11-& 51-42-21.
